Have You Had Botox? Moderna Vaccine Could Cause You to Swell Up

Moderna’s COVID-19 vaccine is rolling out and, with it, reports of unusual side effects happening to people who have had cosmetic facial fillers. Due to the inflammation that a vaccine can cause as it revs up in your body, some people are experiencing swelling and inflammation in their faces. These immunological side effects were already known, as they were reported by Moderna’s clinical trial participants. Even so, this shouldn’t discourage anyone from getting the vaccine,...

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports